Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Addendum to “Practical and mathematical aspects of the problem of reconstructing objects from radiographs”


Authors: Donald C. Solmon, Kennan T. Smith and Sheldon L. Wagner
Journal: Bull. Amer. Math. Soc. 84 (1978), 691
MSC (1970): Primary 92A05, 78A55; Secondary 44A15
DOI: https://doi.org/10.1090/S0002-9904-1978-14526-1
Original Article: Bull. Amer. Math. Soc., Volume 83, Number 6 (1977), 1227--1270
MathSciNet review: 0490033
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Halperin, The product of projection operators. Acta. Sci. Math. 23 (1962), 96-99. MR 141978
  • 2. S. Helgason, A duality in integral geometry; some generalizations of the Radon transforms, Bull. Amer. Math. Soc. 70 (1964), 435-446. MR 166795
  • 3. S. Helgason, The Radon transform on Euclidean spaces, compact two-point homogeneous spaces, and Grassmann manifolds, Acta Math. 113 (1965), 153-180. MR 172311

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 92A05, 78A55, 44A15

Retrieve articles in all journals with MSC (1970): 92A05, 78A55, 44A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14526-1

American Mathematical Society